# SDR COMA9760030

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Cable
- Part number: 857SD1007
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  REPLACED THE RT OUTBOARD FLAP DRIVE CABLE.
